Publication detail

Positive solutions to delayed differential equations of the second-order

DIBLÍK, J. KUDELČÍKOVÁ, M. RŮŽIČKOVÁ, M.

Original Title

Positive solutions to delayed differential equations of the second-order

English Title

Positive solutions to delayed differential equations of the second-order

Type

journal article in Web of Science

Language

en

Original Abstract

A new criterion for the existence of positive solutions of the second-order delayed differential equation y''(t) = f(t, y_t,y'_t), t ∈ [t0, ∞) is given with applications to linear equations. Open problems for future research are formulated.

English abstract

A new criterion for the existence of positive solutions of the second-order delayed differential equation y''(t) = f(t, y_t,y'_t), t ∈ [t0, ∞) is given with applications to linear equations. Open problems for future research are formulated.

Keywords

Positive solutions; Topological method; Second-order Differential equation; Asymptotic behavior; Delay

Released

22.02.2019

Publisher

Elsevier

ISBN

0893-9659

Periodical

APPLIED MATHEMATICS LETTERS

Year of study

94

Number

9

State

US

Pages from

52

Pages to

58

Pages count

7

URL

Documents

BibTex


@article{BUT157257,
  author="Josef {Diblík} and Mária {Kudelčíková} and Miroslava {Růžičková}",
  title="Positive solutions to delayed differential equations of the second-order",
  annote="A new criterion for the existence of positive solutions of the second-order delayed differential equation y''(t) = f(t, y_t,y'_t), t ∈ [t0, ∞) is given with applications to linear equations. Open problems for future research are formulated.",
  address="Elsevier",
  chapter="157257",
  doi="10.1016/j.aml.2019.02.022",
  institution="Elsevier",
  number="9",
  volume="94",
  year="2019",
  month="february",
  pages="52--58",
  publisher="Elsevier",
  type="journal article in Web of Science"
}